Temlyakovsche Integraldarstellungen.

Robert Burkhard Braun

Mathematische Annalen (1974)

  • Volume: 207, page 337-348
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Braun, Robert Burkhard. "Temlyakovsche Integraldarstellungen.." Mathematische Annalen 207 (1974): 337-348. <http://eudml.org/doc/162550>.

author = {Braun, Robert Burkhard},
journal = {Mathematische Annalen},
pages = {337-348},
title = {Temlyakovsche Integraldarstellungen.},
url = {http://eudml.org/doc/162550},
volume = {207},
year = {1974},

AU - Braun, Robert Burkhard
TI - Temlyakovsche Integraldarstellungen.
JO - Mathematische Annalen
PY - 1974
VL - 207
SP - 337
EP - 348
UR - http://eudml.org/doc/162550
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.